Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Quivering lower lip, taking high blood pressure medication. Sign of a problem?

I am on high blood pressure medication and have changed it about 5 weeks ago. I have not been able to get the top number down under the 4o s? Being that high is that ok, and can my lower lip that has started to quiver be a sign of this problem? I have never had this happened in my life and feeling funny? I do have an appointment to change my med s back to Diovan! Hoping this will get it under control!!
Asked On : Mon, 29 Oct 2012
Answers:  1 Views:  185
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi tammyswanson4u , i believe you are dealing with two different diseases . First is your uncontrolled hypertension which you are aware of and taking medicines as per your doctor's advice. Secondly the quivering of your lower lip which i think is not due to your anti hypertensive medications, though you have not given any details about your medicinal history . Please look carefully and see if only the lower lip or the entire lower jaw & did you ever earlier experienced tremors in your limbs . You have not mentioned your age and other disease details that you are suffering from so i assumed you have only hypertension as of now. Quivering of lower lip/ lower jaw could be an features of parkisonism or such equivalent and i strongly suggest you to visit your physician or a neurologist at the earliest. Hope i have been able to clear your doubts .Take care
Answered: Mon, 29 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor